# SDR SWIA201125701

- Difficulty date: February 27, 2011
- Submitted: March 2, 2011
- Operation: Air carrier
- Aircraft: N813SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15099
- Aircraft time: 11,898 hours, 6,825 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE FORWARD YOKE MOUNT LINK BUSHING CORRODED.  (ENGINE CHANGE)REPLACED THE FORWARD YOKE LINK ASSEMBLY.
